Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Recovering from sinus infection and bronchitis. On cough medication. Why did I have a heart burn?

I AM RECOVERING FROM SINUS INFECTION AND BRONCHITIS , SO MY DOCTOR HAS ME ON A COUGH MEDICINE ALONG WITH AN ANTIBOTIC,A DECONGESTANT AND A DRUG CALLED PREDNISONE . I WAS HAVING HEARTBURN, WHICH SHE GAVE ME A MED FOR THAT, BUT THE INSIDE OF MY MOUTH ON THE LEFT SIDE FEELS RAW ALONG WITH THE LEFT SIDE OF MY TONGUE. IT HURST TO EAT. PLEASE LET ME KNOW IF YOU HAVE ANY SUGGESTIONS TO RELIEVE THE PAIN. Thank You.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi,
Thanks for using the HCM. I am happy to address your questions, prednisone is an anti-inflammatory and immunosuppressive steroid drug, which is an analogue of hormones that are produced by adrenal glands. Prednisone is a prodrug, because it is an inactive precursor of prednisolone. Once it gets into the body, prednisone is activated in the liver and converted into therapeutically active prednisolone. Most of the side effects of prednisone are reversible. Unfortunately, it is not always possible to stop taking prednisone, even under severe side effects. So doctors have to additionally prescribe drugs for the treatment of the side effects of steroids. Will recommend you consult your clinician for the same. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor